MAUDE Adverse Event Report: BIOTRONIK SE & CO .KG DEXTRUS; IMPLANTABLE LEAD

BIOTRONIK SE & CO .KG DEXTRUS; IMPLANTABLE LEAD
Model Number 4135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was capped and surgically abandoned due to it presenting undersensing issues, with the issue traced back to the lead by examining the lead by pacing system analyzer (psa).A new device was implanted.No additional patient effects were reported.
 
Additional Manufacturer Narrative
This event is no longer reportable since boston scientific does not own mdr reporting obligations for this product.
 
Event or Problem Description

Brand Name
DEXTRUS
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO .KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer (Section G)
BOSTON SCIENTIFIC
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16904098
Report Number2124215-2023-23033
Device Sequence Number5561552
Product Code NVZ
UDI-Device Identifier04035479143206
UDI-Public04035479143206
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P950037/S048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2015
Device Model Number4135
Device Catalogue Number4135
Device Lot Number29346633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date05/10/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age73 YR
Patient SexFemale